Sufficient Conditions for Dominance of Simply Related Prospects
Sufficient conditions for dominance of simply related prospects are developed for newly defined classes of limited-variation-in-risk-parameter utility functions. Necessary and sufficient conditions are given for classes of contant-risk-parameter utility functions. The latter include classes of quadratic, power and exponential utility functions. The conditions can be incorporated into easily implemented procedures for locating efficient prospects.
Volume (Year): 55 (1987)
Issue (Month): 01 (April)
|Contact details of provider:|| Postal: |
Phone: 0409 032 338
Web page: http://www.aares.info/
More information through EDIRC
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- John S. Hammond, III, 1974. "Simplifying the Choice between Uncertain Prospects Where Preference is Nonlinear," Management Science, INFORMS, vol. 20(7), pages 1047-1072, March.
- Anderson, Jock R., 1974. "Risk Efficiency in the Interpretation of Agricultural Production Research," Review of Marketing and Agricultural Economics, Australian Agricultural and Resource Economics Society, vol. 42(03), September.
- Drynan, Ross G., 1981. "Risk Attitudes Amongst Australian Farmers: A Comment," Australian Journal of Agricultural Economics, Australian Agricultural and Resource Economics Society, vol. 25(01), April.
- Hanoch, Giora & Levy, Haim, 1970. "Efficient Portfolio Selection with Quadratic and Cubic Utility," The Journal of Business, University of Chicago Press, vol. 43(2), pages 181-89, April.
- Hanoch, G & Levy, Haim, 1969. "The Efficiency Analysis of Choices Involving Risk," Review of Economic Studies, Wiley Blackwell, vol. 36(107), pages 335-46, July.
- Hadar, Josef & Russell, William R, 1969. "Rules for Ordering Uncertain Prospects," American Economic Review, American Economic Association, vol. 59(1), pages 25-34, March.
- Meyer, Jack, 1977. "Choice among distributions," Journal of Economic Theory, Elsevier, vol. 14(2), pages 326-336, April.
- Meyer, Jack, 1977. "Second Degree Stochastic Dominance with Respect to a Function," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 18(2), pages 477-87, June.
- Drynan, Ross G., 1986. "A Note On Optimal Rules For Stochastic Efficiency Analysis," Australian Journal of Agricultural Economics, Australian Agricultural and Resource Economics Society, vol. 30(01), April.
When requesting a correction, please mention this item's handle: RePEc:ags:remaae:12308. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (AgEcon Search)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.